Universidad Complutense de Madrid
E-Prints Complutense

Basic classes for four-manifolds not of simple type

Impacto

Downloads

Downloads per month over past year



Muñoz, Vicente (2000) Basic classes for four-manifolds not of simple type. Communications in Analysis and Geometry, 8 (3). pp. 653-670. ISSN 1019-8385

[img]
Preview
PDF
184kB

Official URL: http://arxiv.org/pdf/math/9811089v2.pdf


URLURL Type
http://arxiv.orgOrganisation


Abstract

We extend the notion of basic classes (for the Donaldson invariants) to 4-manifolds with b+ > 1 which are (potentially) not of simple type or satisfy b1 > 0.We also give a structure theorem for the Donaldson invariants of 4-manifolds with b+ > 1, b1 > 0 and of strong simple type.


Item Type:Article
Uncontrolled Keywords:4-manifolds; Donaldson invariants; Fukaya-Floer homology.
Subjects:Sciences > Mathematics > Topology
ID Code:21286
Deposited On:10 May 2013 10:49
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page